# SDR FDEA201607212588

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: AEA00407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, AFT BULKHEAD LOWER WEB CORRODED.   FOUND AT BS 1781, UNDER THE AFT END OF THE ENTRY  WAY OMNI ROLLER TRAY. REMOVED AND REPLACED CORRODED ANGULAR SUPPORT BRACKET IAW SRM  VOLUME 2  51-31-01,V2.
